On polynomial values of the product of the terms of linear recurrence sequences
Annales mathematicae et informaticae, Tome 26 (1999), pp. 19-23
Cet article a éte moissonné depuis la source Annales Mathematica et Informaticae website
@article{AMI_1999_26_a3,
author = {K\'alm\'an Liptai},
title = {On polynomial values of the product of the terms of linear recurrence sequences},
journal = {Annales mathematicae et informaticae},
pages = {19--23},
year = {1999},
volume = {26},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AMI_1999_26_a3/}
}
Kálmán Liptai. On polynomial values of the product of the terms of linear recurrence sequences. Annales mathematicae et informaticae, Tome 26 (1999), pp. 19-23. http://geodesic.mathdoc.fr/item/AMI_1999_26_a3/